# SDR CA990630003

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 350A11001007
- Condition: Cracked
- Location: Main Rotor
- Part time: 3,608 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, A 3 INCH CHORDWISE CRACK WAS FOUND ON THE M/R BLADE.  THIS CRACK WAS LOCATED 36 INCHES OUTWARD FROM THE BLADE ROOT.
